A Note on Regressive Isols.

Matthew J. Hassett

Mathematische Zeitschrift (1967)

  • Volume: 97, page 425-426
  • ISSN: 0025-5874; 1432-1823

How to cite


Hassett, Matthew J.. "A Note on Regressive Isols.." Mathematische Zeitschrift 97 (1967): 425-426. <http://eudml.org/doc/170725>.

author = {Hassett, Matthew J.},
journal = {Mathematische Zeitschrift},
keywords = {recursion theory, constructive mathematics},
pages = {425-426},
title = {A Note on Regressive Isols.},
url = {http://eudml.org/doc/170725},
volume = {97},
year = {1967},

AU - Hassett, Matthew J.
TI - A Note on Regressive Isols.
JO - Mathematische Zeitschrift
PY - 1967
VL - 97
SP - 425
EP - 426
KW - recursion theory, constructive mathematics
UR - http://eudml.org/doc/170725
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.